# SDR ASAA11510668

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,525 hours, 5,765 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 0507 ZULU AT CRUISE FLIGHT RECEIVED FMC P/ RST INDICATION ON BOTH FORWARD DISPLAYED VTK ON CAPTS MAP DISPLAY ON FAILURE OF FMC INFO ON BOTH CDU'S.  RAN QRH CHECKLIST AND SELECTED FMC SOURCE SWITCH TO BOTH ON RIGHT VNAV.  VNAV PTA RESTORED ON ONE FMC POS REF PAGE SHOWS GOOD RECEPTION OF IRS L/R AND GPS L/R AND FMC POS. FAILURE OCCURRED IN CLASS II NAV AIRSPACE APPROX 100 NM BEFORE CLASS 1.  RESET SYSTEM PERFORMED GROUND VERIFICATION PER AMM TASK 22 11 00 740 806 BITE LIBRARY 60.18 (FMC) AND FIM TASK 34 61 00 810 807 BOTH CHECKED GOOD.
